American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Mahdi Boukrouche and Domingo A. Tarzia. Global solution to a non-classical heat problem in the semi-space $\mathbb{R}^{+}\times\mathbb{R}^{n-1}$. Quart. Appl. Math. 72 (2014) 347-361.
Abstract, references, and article information
View Article: PDF

[2] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information   
View Article: PDF

[3] José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea. The higher order regularity Dirichlet problem for elliptic systems in the upper-half space. Contemporary Mathematics 612 (2014) 123-141.
Book volume table of contents   
View Article: PDF

[4] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[5] Konstantinos T. Gkikas and Laurent Véron. Initial value problems for diffusion equations with singular potential. Contemporary Mathematics 594 (2013) 201-230.
Book volume table of contents   
View Article: PDF

[6] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[7] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information   
View Article: PDF

[8] A. Charalambopoulos, G. Dassios and A. S. Fokas. Laplace’s equation in the exterior of a convex polygon. The equilateral triangle. Quart. Appl. Math. 68 (2010) 645-660. MR 2761508.
Abstract, references, and article information
View Article: PDF

[9] Marius Mitrea. Mixed boundary-value problems for Maxwell's equations. Trans. Amer. Math. Soc. 362 (2010) 117-143. MR 2550146.
Abstract, references, and article information   
View Article: PDF

[10] Xiaoping Xu. Asymmetric and moving-frame approaches to Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 163-193. MR 2497602.
Abstract, references, and article information
View Article: PDF

[11] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF

[12] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xiaoping Xu. Stable-range approach to the equation of nonstationary transonic gas flows. Quart. Appl. Math. 65 (2007) 529-547. MR 2354886.
Abstract, references, and article information
View Article: PDF

[14] Lorenzo D'Ambrosio, Enzo Mitidieri and Stanislav I. Pohozaev. Representation formulae and inequalities for solutions of a class of second order partial differential equations. Trans. Amer. Math. Soc. 358 (2006) 893-910. MR 2177044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. English and R. L. Pego. On the solitary wave pulse in a chain of beads. Proc. Amer. Math. Soc. 133 (2005) 1763-1768. MR 2120276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Congwen Liu and Lizhong Peng. Boundary regularity in the Dirichlet problem for the invariant Laplacians $\Delta_\gamma$ on the unit real ball. Proc. Amer. Math. Soc. 132 (2004) 3259-3268. MR 2073300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. H. Mahmoud. Partial differential equations with matricial coefficients and generalized translation operators. Trans. Amer. Math. Soc. 352 (2000) 3687-3706. MR 1650030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Todd Kapitula. Multidimensional stability of planar travelling waves. Trans. Amer. Math. Soc. 349 (1997) 257-269. MR 1360225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vladimir Ya. Lin and Yehuda Pinchover. Manifolds with group actions and elliptic operators. Memoirs of the AMS 112 (1994) MR 1230774.
Book volume table of contents   

[20] M. Cristina Cerutti. Integrability of reciprocals of the Green's function for elliptic operators: counterexamples . Proc. Amer. Math. Soc. 119 (1993) 125-134. MR 1145941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kendall E. Atkinson and Ian H. Sloan. The numerical solution of first-kind logarithmic-kernel integral equations on smooth open arcs . Math. Comp. 56 (1991) 119-139. MR 1052084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yehuda Pinchover. Representation theorems for positive solutions of parabolic equations . Proc. Amer. Math. Soc. 104 (1988) 507-515. MR 962821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Deborah Tepper Haimo. The dual Weierstrass-Laguerre transform . Trans. Amer. Math. Soc. 290 (1985) 597-613. MR 792814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Boggess and M.-C. Shaw. A kernel approach to the local solvability of the tangential Cauchy Riemann equations . Trans. Amer. Math. Soc. 289 (1985) 643-658. MR 784007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yuh Jia Lee. Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I . Trans. Amer. Math. Soc. 262 (1980) 259-283. MR 583855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. F. Roach. On the commutative properties of boundary integral operators . Proc. Amer. Math. Soc. 73 (1979) 219-227. MR 516468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sigurdur Helgason. Invariant differential equations on homogeneous manifolds. Bull. Amer. Math. Soc. 83 (1977) 751-774. MR 0445235.
Abstract, references, and article information   
View Article: PDF

[30] D. V. Widder. The Huygens property for the heat equation . Trans. Amer. Math. Soc. 232 (1977) 239-244. MR 0454346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2